# SDR DXTA2024091200508

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 5,114 hours, 3,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 008094
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED POST FLIGHT SEAT 3 AND OVERWING RIGHT SIDE. SEE PREVIOUS WRITE UP    REPLACED #2 EMERGENCY BATTERY PACK REF. CE680A MM 33-50-00 & 33-50-06. OPS CHECK GOOD.
